Today was my psychiatrist visit. I got some answers for some of my recent health maladies. Well, more I got some guesses as to potential causes, but it's better than "well, sometimes these things happen". They are not supposed to all happen at once! (says me)
My UTIs may be because of urinary retention from my antidepressant. They started when the dose was increased and this is a side effect. I'm on a tiny dose but the side effect may be additive from other meds.
I already knew my tooth-grinding may be med-related. This she couldn't find specifics on, but it also may be from the higher dose of AD.
I also got confirmation that my feeling excessively sedated for my needs probably is true. I already knew that I get to come off meds (trial at least) in the spring, after SAD is over. But I've been doing this to make my depakote less effective at sedation and she's ok with that because she agrees I'm on a lot. I was secretly hoping she'd say I could just decrease the depakote, but she didn't so I guess I have to wait those last few months.
I'm so happy with how things are turning out. Me, decreasing meds! 3 years ago when this blog was started I was in such bad shape that I went 2 years with every appointment involving increasing or adding something, literally just trying to keep me alive until the right med came along. Seroquel XR (this specifically) is it.
Now I just have to get the AD down so the UTIs stop........
| EMAILING FOR THE GREATER GOOD|